... Bloating,shortage of breath, my consultant recommended clopidogrel as alternative medication to take alongside asprin. My gp mistakenly prescribed clopidogrel to be taken in addition to ticagrelor. I realised this having taken both for past 5 days , shortage of breath is obviously still a problem. Do I need to be concerned?? COULD THIS HAVE ANY DETRIMENTAL EFFECT ON MY HEALTH [ I have stopped ticagrelor today and hope that my breathing ect will be ok ]
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 51 year,I take plavix (75mg),and aspirin(81mg),atorvastatin (10mg) daily after stent placement?
Posted 1 Nov 2013 • 5 answers
Posted 26 Apr 2015 • 1 answer
Posted 29 May 2015 • 1 answer
I had a pacemaker and a stent installed one year ago. At that time I was told that I must take Plav?
Posted 13 Mar 2016 • 1 answer
Posted 18 Oct 2016 • 0 answers